# SDR SWAA2021072688969

- Difficulty date: June 28, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT BARE STRAP ALONG AFT EDGE IS CRACKED AT PREVIOUS REPAIR ; / [01] SRM 53-10-15-2R-4 REPAIR 4 IS APPLICABLE TO THIS A/C; [02] VERIFIED APPLICABILITY OF SRM 53-10-15-2R-4 REPAIR 4. IS APPLICABLE.; [03] REMOVED PREVIOUS -1 REPAIR DOUBLER IAW SRM 51-40-02; [04] FABRICATED -1 REPAIR DOUBLER FROM 2024T3#0.050' CLAD LOT#1453158-1. TREATED IAW SRM 53-10-15-2R-4 REPAIR 4 TABLE 201. OK TO PRIME; [05] VERIFIED FABRICATION OF NEW -1 REPAIR DOUBLER FROM 2024T3#0.050' CLAD LOT#1453158-1. VERIFIED PART TREATED IAW SRM 53-10-15-2R-4 REPAIR 4 TABLE 201. OK TO PRIME; [06] PRIMED REPAIR PART AND REWORKED AREA IAW SRM 53-10-15-2R-4 REPAIR 4 STEP 4L.... OK TO INSTALL; [07] VERIFIED PRIMER APPLICATION IAW SRM 53-10-15-2R-4 REPAIR 4 STEP 4L. OK TO INSTALL.; [08] INSTALLED -1 REPAIR DOUBLER AT EXTERNAL POWER DOOR CUTOUT PER SRM 53-10-15-2R-4 REPAIR 4; [09] VERIFIED INSTALLATION -1 REPAIR DOUBLER AT EXTERNAL POWER DOOR CUTOUT PER SRM 53-10-15-2R-4 REPAIR 4.; [10] APPLIED FILLED SEAL GAPS AND APPLIED TOPCOAT AREA AT EXTERNAL POWER DOOR CUTOUT PER SRM 53-10-15-2R-4 REPAIE 4; [11] ALL ITEMS COMPLETED; [12] VERIFIED APPLIED FILLED SEAL GAPS AND APPLIED TOPCOAT AREA AT EXTERNAL POWER DOOR CUTOUT PER SRM 53-10-15-2R-4 REPAIR 4.; [13] VERIFIED ALL STEPS COMPLETE.
